Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Getting headache, pounding heart rate and feeling dizzy after abnormal menstruation. What's wrong?

Hello, thank you for your assistance. I ve had headaches pounding to the beat of my heartbeat and feel dizziness upon standing up. Have felt more fatigued lately as well. This has happened since last month when I suddenly had an abnormal menstrual cycle that included 1-2 days of heavy abnormal bleeding. What can this be? N.B. the past year has been my worst ever punctuated with depression and heavy anxiety. Have never taken medication.
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for your query.

Abnormal bleeding with heavy menstrual flow followed by dizziness , palpitations and fatigue indicates severe anemia with heart problem.

Get your hemoglobin tested,
ECHO done to know ejection fraction.

Have nutritious food, take multivitamin tablets and adequate rest.
Consult your physician regarding palpitations and dizziness.

take care.
Dr Nilofer
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hello and welcome to healthcare magic forum!

well we cannot just say for once that it might be a serious problem. but the sympytoms are certainly the early ones of a fiborid. if you continue having abnormal bleeding kindly go to nearest gyneacologist to get checked and get a good homeopahtic treatment for complete releif without surgery. infact you can go to a good homeopathic physician even now.

wishing you good health!
Answered: Fri, 18 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor